# SDR F3LA200400018

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED L-2 DOOR WEB CORRODED FROM STA 949 TO STA 991.5.  FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-40-02, 53-60-51, 53-60-15 AND DRAWING 65-45855.
